Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 31, 2011, 7:38 AM EDT for Dixie County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 7:38 AM EDT (11:38 UTC)
- Expired
- Mar 31, 2011, 8:30 AM EDT
- In force
- 52 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Dixie County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:01 AM EDT | HAIL 1 | Horseshoe Beach, FL | EMERGENCY MANAGER REPORTS QUARTER SIZE HAIL. TIME IS ESTIMATED BASED ON REPORT AND RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS52 KTAE 311138
SVRTAE
FLC029-311230-
/O.NEW.KTAE.SV.W.0047.110331T1138Z-110331T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
738 AM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DIXIE COUNTY IN FLORIDA...
* UNTIL 830 AM EDT
* AT 736 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 35 MILES
SOUTHWEST OF CROSS CITY...OR 42 MILES WEST OF CHIEFLAND...AND
MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HORSESHOE BEACH...SUWANNEE...SHIRED ISLAND...YELLOW JACKET...
SHAMROCK...EUGENE...CROSS CITY AIRPORT...OLD TOWN AND FLETCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 2940 8322 2943 8330 2948 8334 2949 8340
2954 8342 2981 8304 2982 8293 2979 8292
2977 8294 2970 8294 2963 8297 2957 8294
2954 8297 2948 8298 2934 8307 2929 8318
TIME...MOT...LOC 1138Z 232DEG 44KT 2927 8349
$$
25-CAMP2 follow-up statements
837
WWUS52 KTAE 311216
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 AM EDT THU MAR 31 2011
FLC029-311230-
/O.CON.KTAE.SV.W.0047.000000T0000Z-110331T1230Z/
DIXIE FL-
816 AM EDT THU MAR 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR DIXIE COUNTY...
AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTH OF EUGENE...OR 15 MILES WEST OF CHIEFLAND...
MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
CITY...CROSS CITY AIRPORT...OLD TOWN AND FLETCHER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2940 8322 2943 8330 2948 8334 2949 8340
2954 8342 2981 8304 2982 8293 2979 8292
2977 8294 2970 8294 2963 8297 2957 8294
2954 8297 2948 8298 2934 8307 2929 8318
TIME...MOT...LOC 1216Z 232DEG 44KT 2955 8306
$$
25-CAMP205
WWUS52 KTAE 311228
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 AM EDT THU MAR 31 2011
FLC029-311238-
/O.EXP.KTAE.SV.W.0047.000000T0000Z-110331T1230Z/
DIXIE FL-
828 AM EDT THU MAR 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR DIXIE COUNTY WILL EXPIRE AT
830 AM EDT...
THE SEVERE STORM IS MOVING OUT OF DIXIE COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2940 8322 2943 8330 2948 8334 2949 8340
2954 8342 2981 8304 2982 8293 2979 8292
2977 8294 2970 8294 2963 8297 2957 8294
2954 8297 2948 8298 2934 8307 2929 8318
TIME...MOT...LOC 1228Z 232DEG 44KT 2963 8292
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:35 AM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 31, 3:35 AM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 AM EDT THU MAR 31 2011
.SYNOPSIS...04 UTC SURFACE ANALYSIS SHOWS A 1008 MB LOW CENTERED
JUST OFFSHORE OF THE FLORIDA PANHANDLE. A FRONTAL BOUNDARY WAS
LOCATED ACROSS THE REGION NORTHEASTWARD TOWARD A STRONGER SURFACE
LOW EAST OF THE OUTER BANKS IN NORTH CAROLINA. A SOMEWHAT
COOLER...BUT MUCH MORE STABLE AIRMASS WAS FILTERING IN FROM THE
NORTH. WEAK SOUTHERLY FLOW AHEAD OF THE SURFACE LOW ACROSS THE
FLORIDA BIG BEND WAS KEEPING DEWPOINTS IN THE UPPER 60S.
VAPOR IMAGERY AND 500 MB ANALYSIS SHOWS A SHORTWAVE TROF MOVING
EASTWARD ACROSS THE CENTRAL CONUS. INCREASING ASCENT AHEAD OF THE
TROF AXIS WAS ALREADY LEADING TO SOME SHOWER AND THUNDERSTORM
DEVELOPMENT WELL SOUTH OF OUR MARINE AREA THIS MORNING...AND THIS
SHOULD ONLY INCREASE AS THE TROF AXIS NEARS OUR REGION LATER TODAY.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY).
ONE LAST DAY OF RAINFALL ACROSS PORTIONS OF THE REGION BEFORE WE
FINALLY CLEAR OUT THIS STORMY PATTERN THAT HAS BEEN IN PLACE SINCE
SATURDAY. APPROACHING TROF AXIS WILL LEAD TO STRONG FORCING FOR
ASCENT ACROSS THE NORTHEASTERN GULF THIS MORNING. THE SURFACE
BOUNDARY AND LOW PRESSURE SYSTEM WILL SERVE AS A FOCUSING MECHANISM
AT THE SURFACE FOR DEVELOPMENT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS...WITH A FEW LIKELY BECOMING STRONG TO SEVERE ACROSS
THE WARM SECTOR...PRIMARILY IN OUR 3 SOUTHEAST FLORIDA BIG BEND
COUNTIES. THE MODEL GUIDANCE THIS CYCLE IS IN REASONABLY GOOD
AGREEMENT ABOUT THE PROGRESSIVE NATURE OF THIS SYSTEM. MODEL
GUIDANCE SHOWS THAT WITH THE MAIN TROF NEARING THE EAST COAST
TONIGHT...THE FRONTAL SYSTEM SHOULD PUSH INTO CENTRAL FLORIDA THIS
AFTERNOON/EVENING AND TAKE THE RAIN CHANCES WITH IT. FOR
TODAY...WILL SHOW THE HIGHEST POPS ACROSS THE SOUTHEAST FLORIDA BIG
BEND. WILL ALSO BE MENTIONING THAT SOME OF THESE STORMS COULD BE
SEVERE...ESPECIALLY FROM MID MORNING ON INTO THE AFTERNOON AS DEEP
LAYER SHEAR INCREASES. THE MAIN THREAT LOOKS TO BE A DAMAGING WIND
POTENTIAL...THOUGH AN ISOLATED TORNADO CAN'T BE RULED OUT...GIVEN
THE PRESENCE OF A SURFACE BOUNDARY NEAR THE REGION.
AFTER THE SYSTEM PASSES THROUGH THE REGION...THE DRIER AND COOLER
AIRMASS WILL ARRIVE. A PIECE OF ENERGY ROTATING AROUND THE BASE OF
THE AMPLIFYING EAST COAST TROF WILL PROVIDE ENOUGH LIFT FOR SOME
WRAP AROUND CLOUDINESS ACROSS OUR NORTHERN AREAS INTO FRIDAY. THIS
WILL LIKELY KEEP FRIDAY AFTERNOON TEMPERATURES A LITTLE
COOLER...UNTIL THEY SCATTER OUT LATE IN THE AFTERNOON HOURS.
THE TROF WILL PULL AWAY INTO THE FIRST PART OF THE WEEKEND WITH
TEMPERATURES WARMING BACK INTO THE LOWER 80S FOR SATURDAY AND PARTLY
CLOUDY SKIES.
&&
.LONG TERM...(SUNDAY THROUGH THURSDAY).
THE MODELS ARE IN MUCH BETTER AGREEMENT THROUGH THE EXTENDED PERIOD
WHEN COMPARED TO 24 HRS AGO. THE PERIOD BEGINS WITH A STRONG
SHORTWAVE TROUGH DIGGING SOUTHEAST OVER THE ROCKIES...A RIDGE
BUILDING OVER THE EASTERN STATES AND A VERY BROAD TROUGH SHIFTING
EAST FURTHER OUT OVER THE ATLANTIC. AT THE SURFACE...HIGH PRESSURE
CENTERED OVERHEAD WILL GRADUALLY SHIFT EAST AS ANOTHER SYSTEM TAKES
SHAPE OUT WEST IN RESPONSE TO THE PREVIOUS MENTIONED SHORTWAVE
TROUGH. HERE LOCALLY...DEEP LAYER RIDGING WILL REMAIN THE MAIN
SYNOPTIC INFLUENCE KEEPING CONDITIONS QUITE DRY SATURDAY NIGHT
THROUGH SUNDAY NIGHT. NUMERICAL GUIDANCE CONTINUES TO INDICATE VERY
PLEASANT CONDITIONS CONTINUING THROUGH THIS TIME WITH HIGHS REACHING
THE LOW 80S AND LOWS DIPPING INTO THE UPPER 40S TO MID 50S.
MONDAY THROUGH WEDNESDAY...A GRADUAL MOISTENING TREND WILL BE
EXPECTED AS THE NEXT SYSTEM CONTINUES TO DEVELOP AND MAKES ITS
APPROACH FROM THE WEST. ALTHOUGH THERE STILL REMAINS SOME
UNCERTAINTY WITH THE EXACT TIMING AND INTENSITY WITH THIS NEXT
SYSTEM MOVING THROUGH...THE MODELS ARE GENERALLY IN MUCH BETTER
AGREEMENT WITH THE TIMING. THEY INDICATE THE FRONTAL BOUNDARY
ASSOCIATED WITH THIS SHORTWAVE TROUGH TRACKING THROUGH THE LOCAL
AREA TUESDAY NIGHT INTO WEDNESDAY MORNING. THE GFS APPEARS TO BE
SLIGHTLY FASTER THAN THE ECMWF THROUGH THIS TIME WITH THE FROPA.
AHEAD OF THE FRONT...RAINFALL PROBABILITIES WILL QUICKLY INCREASE
BEGINNING EARLY TUESDAY...THEN ENDING FROM WEST TO EAST THROUGH THE
OVERNIGHT PERIOD TUESDAY NIGHT AS THE FRONT MOVES THROUGH. DRY
CONDITIONS WILL RETURN WEDNESDAY IN ITS WAKE.
&&
.AVIATION...IFR/LIFR CIGS/VSBYS WILL CONTINUE TO IMPACT PORTIONS OF
THE AREA THROUGH DAYBREAK BEFORE IMPROVING. THE BEST SHOWER/TSTM
CHANCES WILL REMAIN ACROSS THE TLH/VLD SITES AND FURTHER SOUTHEAST
OVER THE FL BIG BEND AS ANOTHER UPPER LEVEL DISTURBANCE MOVES
THROUGH AND THE SURFACE FRONTAL BOUNDARY LIFTS BACK NORTH OVER THE
AREA TODAY. SOME LIGHT RAIN WILL NOT BE OUT OF QUESTION OVER THE
OTHER SITES THROUGH THIS TIME (ECP/DHN/ABY). HOWEVER...CONFIDENCE IS
NOT QUITE HIGH ENOUGH AT THIS TIME TO INSERT INTO THE FORECAST
PACKAGE. CONDITIONS WILL GRADUALLY BEGIN TO IMPROVE THROUGH THE
AFTERNOON/EVENING AND OVERNIGHT PERIOD TONIGHT AS THIS SYSTEM LIFTS
OFF TO THE NE AWAY FROM THE LOCAL AREA AND DRIER AIR ALONG WITH
LIGHT NW WINDS FILL IN. VFR CONDITIONS WILL RETURN THROUGH THIS
SECOND HALF OF THE 24 HR PERIOD FROM WEST TO EAST.
&&
.MARINE...WINDS AND SEAS WILL OCCASIONALLY BE NEAR CAUTIONARY
CRITERIA INTO THE EARLY PART OF THE WEEKEND. THIS WILL BE MOST
LIKELY ACROSS THE EASTERN LEGS THIS EVENING...AND THEN ACROSS THE
ENTIRE MARINE AREA ON FRIDAY...BEFORE HIGH PRESSURE BUILDS CLOSER TO
THE MARINE AREA ON SATURDAY. SOUTHERLY FLOW WILL RETURN ON SUNDAY
AND GRADUALLY INCREASE INTO THE FIRST OF THE WEEK AHEAD OF THE NEXT
FRONTAL SYSTEM THAT LOOKS TO ARRIVE ON TUESDAY.
&&
.FIRE WEATHER...DRY CONDITIONS WILL GRADUALLY SPREAD OVER THE AREA
LATER TODAY AND TONIGHT AS THE FRONTAL SYSTEM CURRENTLY SOUTH OF THE
AREA LIFTS NE AND AWAY FROM THE AREA. DESPITE THE RECENT RAINFALL
OVER THE PAST SEVERAL DAYS...HIGH DISPERSIONS COMBINED WITH DRY AIR
WILL LEAD TO RED FLAG CONDITIONS FRIDAY AND SATURDAY AFTERNOONS
ACROSS NORTHWEST FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 48 76 51 83 / 40 10 10 0 10
PANAMA CITY 70 52 74 58 77 / 30 10 10 0 10
DOTHAN 67 45 74 52 79 / 20 10 10 10 10
ALBANY 67 45 72 52 79 / 30 10 10 10 10
VALDOSTA 76 48 75 52 81 / 60 10 10 0 10
CROSS CITY 77 50 75 54 81 / 80 10 10 0 10
APALACHICOLA 75 54 74 58 77 / 40 10 10 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL
BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...
COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...
GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
LEON...LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WEATHER/LONG TERM...GIBBS
REST OF DISCUSSION...GODSEYHazardous weather outlook, Mar 31, 5:45 AM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU MAR 31 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 545 AM EDT THU MAR 31 2011 /445 AM CDT THU MAR 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHEAST TODAY COMBINING WITH A FRONTAL SYSTEM ACROSS THE NORTHEASTERN GULF OF MEXICO TO PRODUCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE MAIN FOCUS FOR THESE SHOWERS AND STORMS WILL BE ACROSS THE SOUTHEASTERN THIRD OF THE REGION....WHERE A FEW COULD BECOME STRONG TO SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO. STRONG WESTERLY WINDS THIS AFTERNOON WILL CREATE A HIGH RISK OF RIP CURRENTS ACROSS THE FLORIDA PANHANDLE BEACHES WITH A MODERATE RISK OF RIP CURRENTS ALONG THE FRANKLIN COUNTY BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AFTER A COLD FRONT MOVES THROUGH THE REGION ON THURSDAY EVENING...DRIER CONDITIONS WILL RETURN FOR THE WEEKEND. THE NEXT STORM SYSTEM WILL APPROACH THE REGION BY TUESDAY. THERE IS INCREASING CONFIDENCE IN THE COMPUTER GUIDANCE THAT THIS SYSTEM COULD DELIVER ANOTHER ROUND OF SEVERE WEATHER REGION-WIDE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY ACROSS THE SOUTHEAST FLORIDA BIG BEND. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:32 AM EDT | Special Marine Warning | TAE | 58 min | |
| Mar 31, 7:11 AM EDT | Special Marine Warning | TAE | 64 min | |
| Mar 31, 7:52 AM EDT | Tornado Warning | TAE | Dixie | 23 min |
| Mar 31, 8:03 AM EDT | Special Marine Warning | TAE | 57 min | |
| Mar 31, 8:56 AM EDT | Special Marine Warning | TAE | 39 min | |
| Mar 31, 2:51 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 44 hr |
| Mar 31, 2:51 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.